Localisation in a growth model with interaction. Arbitrary graphs. / Menshikov, Mikhail ; Shcherbakov, Vadim.

In: ALEA, Latin American Journal of Probability and Mathematical Statistics, Vol. 17, 2020, p. 473-489.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)473-489
Number of pages17
JournalALEA, Latin American Journal of Probability and Mathematical Statistics
Volume17
DOIs
Publication statusPublished - 2020
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 38024410